Democratic Hopes in the Polycentric City
Version of Record online: 13 JAN 2004
Journal of Politics
Volume 66, Issue 1, pages 203–223, February 2004
How to Cite
King, L. A. (2004), Democratic Hopes in the Polycentric City. Journal of Politics, 66: 203–223. doi: 10.1046/j.1468-2508.2004.00148.x
- Issue online: 13 JAN 2004
- Version of Record online: 13 JAN 2004
- Manuscript submitted July 11, 2002 Final manuscript received May 13, 2003
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!